I have been on it for exactly one week. I also take generic wellbutrin for anxiety and depresson. Anyhow, I am experiencing a lot of stomach pain, acid reflux, and haveing trouble with urination. Is this normal when first starting this drug? Or if anyone has experienced these symptoms, do they ever go away?
Although most people tolerate the drug well, there are some potential side effects of Adderall XR. Some of the most common side effects include loss of appetite, dry mouth, and difficulty sleeping. In many cases, these problems are mild and easily treated.
The stomach pain, acid reflux could be the side effects, if they are too bothersome you must seek advice from a doc/pharmacist who prescribed the med.
Take care, be well & safe, please!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2010 • 1 answer
Posted 15 Jan 2011 • 8 answers
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
Posted 4 Oct 2011 • 6 answers
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
Posted 16 Feb 2013 • 3 answers
Posted 15 Feb 2016 • 3 answers